# SDR HEEA0010199

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Combining Grbox
- Part number: 3024780
- Condition: Malfunction
- Location: Engine
- Part time: 8,679 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX CLUTCH MISENGAGEMENT WITHOUT AVAILABLE OR PHYSICAL (HELICOPTER JOLT) INDICATIONS.  DURING START AT 20% N1 AT 5090N1.
